# SDR CALA9801069

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR PANEL NR 29 CORRODED ON UPPER AND LOWER SURFACES AT STA 237, BL 0 TO RBL 22.  A NEW PANEL WAS FABRICATED AND INSTALLED IAW SRM 53-05 AND 51-70-2.
